Jump to content

Unusual Symptoms: Hyperacusis, Dizzyness, Headpressure. Need some Hope.


Recommended Posts

Hello everyone, in a post a few days ago I already told in detail about my (probably) hppd-story. At this point I would like to briefly report again about my symptoms. Maybe someone has had similar experiences, and can give me some hope.

Between the beginning of September and the end of November I had a couple of psilocybin trips (4) and after that the symptoms developed something like this:

End of November, after the last trip (im completely sober since then): very mild visual snow, BFEP, light sensitivity (Only in the dark, for example at traffic lights). However, all on a level where I'm not sure if it was always like that. Meanwhile, the possible visual symptoms don't bother me at all. Maybe it was always like that and im just hypochondric.

Until about mid-December: massive anxiety due to the possible visual changes. The anxiety is 90% gone now.

Since mid-December: pressure on the head, always in different regions, sometimes stronger, sometimes weaker, sometimes hardly noticeable. Together with the pressure on the head, a kind of dizziness developed, as if my brain was spinning when I moved my head. In addition, and this is now my worst symptom: hyperacusus at certain, especially rather quiet sounds. The sound of coins, the bunch of keys, light switches. These sounds resound incredibly loudly through my skull, amplified tenfold, and cause physical ear pain. Feels like it is getting worse day by day. 

Has anyone experienced anything similar, or even improvement in these symptoms? It is hard for me to remain hopeful at the moment. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.